I once took Prozac, Zoloft.For depression years ago, i was also getting high off my meds. After 2 months. It stopped working. I had lots of energy. And very active. Now I take for depression is Trazadone 100 mgs. At bedtime. My disease is Schizo- Affective. And take Saphris 10 mg. 2x a day. I also have some anxiety, i try to manage it. The zoloft, Prozac. Decreased that. The trazadone does not do that. I am pretty active, school, sports, church, volunteer work. Now when I take the SSRI's . My mind start racing. Or thought to thought. Now i am stable with the Saphris, and ativan. I nust ferl the Prozac or Zoloft. I would have more energy. I have none on trazadone. I'm lethargic, and obese. I exercise, the weight stays the same. Should I give some of the SSRI's a chance since I'm stable. Also i take gabapentin 300 mg. 3x a day. As I try to get off Ativan slowly. I think i should give them a try any suggestions. I'm eagerly awaiting a reply.
morton7777; What your best bet is just to tell your doctor what you have here, Both Prozac and Zoloft once they kick in can give you some energy and they are both SSRI AND see how your doctor feels about changing all of these because you are stable sometimes they can adjust doses and it can help with the knocked out low energy feeling. Wish you luck. Chuck1957
A good friend of mine is schizoaffective, so I understand the dilemma you face. The SSRI could send you a little to high. I definitely agree that your doctor would give the best advice. I know that doctors sometimes worry more about the positive symptoms more than the negative/depressed symptoms. I encourage you to regularly attend therapy, maybe join a support group community, exercise which you already do, try bright light therapy, and try meditation. Get a friend to do active thing. Actions can influence your thoughts and emotions, so we can act differently than we feel. Trust me, I know it’s not easy. But it can be done.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Prozac for 9 yrs straight. 80mg daily. Can this drug become ineffective after this t?
Posted 4 Jun 2010 • 3 answers
I am 31 years old .I have GAD with panic disorder ,panic attacks,agorophobia,chronic back pain,.I am
Posted 21 Dec 2011 • 1 answer
Posted 4 Jul 2012 • 3 answers
Posted 26 Apr 2014 • 6 answers
Posted 6 Nov 2017 • 2 answers